Pills in blister pack on white background
Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on reddit
Reddit
Share on email
Email

Teenagers performing Benadryl Challenge on TikTok can be Deadly

Teens, across the country, are accepting the Benadryl Challenge on TikTok which Dr. Stokes Peebles, a professor of medicine at Vanderbilt University, warns could have deadly results.

According to the report on WKRN-TV; In this new game, teens encourage each other to take as much allergy medicine as needed to hallucinate. Some teens report taking a dozen, or more, pills before “tripping out”.  

“Hallucinations can certainly occur from a Benadryl overdose on the way to having coma,” said Dr. Peebles.

He also warns there’s a very fine line between gaining that desired effect and devastating results. He says the person can die or can have long-lasting side effects.

Lucky Knott

Lucky Knott

One of Southern Tennessee's most experienced and recognized news broadcasters and play-by-play sportscasters. Current news director for On Target News and manager of Rooster 101.5 FM. Knott can be heard on 93.9 The Duck, The Rooster 101.5 and Whiskey Country 105.1 and 95.9. Lucky has done play-by-play for over 3,445 sports events on Radio & TV. He also served 4 years as the Public Information Officer for the Coffee Co. Sheriff's Dept. and taught Radio/TV for 6 years at Grundy County High School.

Related Posts

Scroll to Top